# SDR AALA982146

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: D7731101
- Condition: Failed
- Location: Row 11 Ab
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RDU - FLT 1275 - DURING FLIGHT, ELECTRICAL FUMES WERE NOTED IN FORWARD COACH.  MAINTENANCE FOUND A FAULTY LIGHT BALLAST AT SEAT ROW 11AB.  REPLACED LIGHT BALLAST OVER SEAT ROW 11AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
